# SDR IPXA2018020726297

- Difficulty date: February 7, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 76,898 hours, 15,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Malfunctioned
- Location: Misc System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COCKPIT ONE FLIGHT OF EMERGENCY LIGHTS RECEIVED LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW.  REPLACED MISC SYSTEM CONTROLLER IAW AMM 31-42-01. OPS CHECKED GOOD.
